New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

skittles25
New Member


Date Joined Feb 2014
Total Posts : 2
   Posted 2/12/2014 12:24 PM (GMT -7)   
My mom went to the doctor for an annoying heart pounding sound when she slept on one side. Her blood pressure was high, so her doctor put her on Bystolic. After three days, the doctor suddenly took her off of it. The day after that, she had a mini-stroke. Has anyone had a bad experience with Bystolic?

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/12/2014 1:30 PM (GMT -7)   
Good Afternoon,
 
I am sorry to read about your Mother. Bystolic  belongs to a group of drugs called beta-blockers. Beta-blockers affect the heart and circulation. Bystolic is used to treat hypertension (high blood pressure). Lowering blood pressure may lower your risk of a stroke or heart attack.
 
I do not know of anyone having personal problems with this drug but you may receive a response from someone who will share with you.
 
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety/Panic
and Heart/Cardiovascular Disease.



"She Stood in the Storm & When the Wind Did Not Blow Her Away, She Adjusted Her Sails."
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, February 24, 2018 11:07 PM (GMT -7)
There are a total of 2,933,030 posts in 321,811 threads.
View Active Threads


Who's Online
This forum has 160485 registered members. Please welcome our newest member, treyb190.
370 Guest(s), 2 Registered Member(s) are currently online.  Details
astroman, treyb190